# SDR VNAA2017080111101

- Difficulty date: August 1, 2017
- Submitted: August 6, 2017
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 15,691 hours, 11,429 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN THE CREW WAS DOING THEIR PREFLIGHT CHECKS THEY SMELLED A SMOKE ODOR COMING FROM THE CABIN. THE CREW REPORTED THE ISSUE TO MAINTENANCE CONTROL AND THEY DISPATCHED LOCAL MAINTENANCE TO THE AIRCRAFT. MAINTENANCE COULD NOT DUPLICATE THE SMOKE ODOR BUT DID GET A RIGHT HAND PACK OVERHEAT AND THE RIGHT HAND PACK WAS PLACED ON MEL.
